# SDR DXTA2009042103613

- Difficulty date: April 21, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 6,029 hours, 3,673 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Part number: 701730031424
- Part serial: 02062978
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NR 1 MFD & NR 1 PFD WENT BLANK MOMENTARILY AND AMBER "IAC TEST INOP 1" ILLUMINATED.   REMOVED NR 1 INTEGRATED COMPUTER & INSTALLED SUPPLIED UNIT IAW MM 34-25-01.  NR 1 INTEGRATED COMPUTER OPS CHECK GOOD. RELOADED NAV DATABASE, ACFT DATA BASE, CUSTOM DATABASE AND CHECKLIST. OPS CHECKS GOOD.  IAW MM 34-25-01.
